It is ephedrine and caffeine......mini thins

Discussion in 'Fibromyalgia Main Forum' started by ljcishoping, Aug 1, 2003.

  1. ljcishoping

    ljcishoping New Member

    HI GUYS IT IS EPHEDRINE AND CAFFEINE AND GIVES ME ENERGY SO AS I CAN KEEP UP WITH ALL I HAVE TO DO. SEE I HAVE TO WORK IN FACTORY WORK AND PODUCTION WORK FOR I DID NOT GO TO COLLEGE. HAVE TO WORK HARD AT JOB TO BE THE BEST! THATS ANOTHER REASON I DO THEM. BUT NOT WORKING MUCH FOR ME ANYMORE.I AM CAN STAND THE IDEA THAT I WILL BE DOWN AND OUT SOME DAY AND HAVE BIGGGGG PROBLEM WITH GETTING OLDER FOR FEAR OF NOT BEING ABLE TO DO WHAT I UES TO, BUT I GUESS WE ALL FEEL THAT WAY.I CANT STAND TO ASK ANYONE TO DO ANYTHING FOR ME.

    lOVE ,lISA
  2. Mikie

    Mikie Moderator

    But I'm sure you know that. I really feel for you because I am also going to have to go back to work and am hoping I can do it. The problem with stimulants like these is that they only work for a while and can cause other problems.

    I don't know what the answer is for you. Have you talked to your doc about getting better quality of sleep? That in itself will often produce more energy. Do you take any vitamins or supplements?

    I continued working despite feeling sooooo fatigued and finally, one day, I just couldn't keep going. I should have tried to get something for sleep and pain long before that, but I was in denial, thinking I could just go on.

    Please see if you can get some help and let us know how you are doing. You are in my prayers.

    Love, Mikie
  3. searchin4me

    searchin4me New Member

    MiniThins are a very dangerous product, and in some states they are even agains the law because of the ephedra. There was a professional baseball player who died just a few months ago because of ephedra use. Also, as your body becomes used to it, as with any drug, it will require more and more of the drug to get the "desired" effect. You are putting a lot of stress on your heart taking these. Please consider talking to your doctor about a safer alternative. I can certainly understand that you are enjoying that you have energy that you haven't had in some time, but is it worth it if you could be slowly (or even quickly) killing yourself. Consider the consequenses.